# SDR 9615769613

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT SIDEWALL LIGHTS FLICKERING IN BRIGHT AND DIM SETTINGS.  MAINTENANCE FOUND RIGHT SIDEWALL LIGHT BALLAST IN FORWARD CABIN WITH BURNT CONTACTS.  ALSO, FOUND AFT PINS IN WIRE HARNESS BURNT.  DEACTIVATED SIDEWALL LIGHTS PER FC 3320-01067 AND DEFERRED PER MEL 33-2.
